I’m sorry to hear that you have been dealing with gastrointestinal (GI) problems for the past couple months. Unfortunately, the GI symptoms you are describing could be linked to a number of issues, including adverse effects from certain medications, diet, stress, and a number of disease states. Similarly, high blood sugar can occur for a number of reasons including an infection (like a urinary tract infection), a side effect of certain medications, and as a result of certain medical conditions.
I suggest you visit your physician so that he or she can better target the route of this issue. Don’t forget to bring a full list of your medications, since one or more could possibly be making your symptoms worse. In the mean time, I recommend that you begin keeping a journal so you can record if there are certain triggers (certain foods, stressful situations, etc) that make the pain worse. I would try your best to limit your exposure to any triggers once you notice them as well.
Best of Luck!